# SDR F3LA2014022401023

- Difficulty date: February 3, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 35,604 hours, 17,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK.  MAIN CABIN FLOOR BEAM RT AT Y 1292, FR 65 - FR 66 HAS CORROSION, BEAM CORROSION IS OUT OF LIMITS.  R & R BEAM, AIRBUS A319 SRM 51-42-11 PAR 6.
